Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffer polymyalgia rheumatica. Having pain and cannot sleep. Started prednisone. Can I take vicadine? Side effects of prednisone?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
I have just started prednisone yesterday, ten mgs four times a day. Is it safe to take my usual vicadine as I am still in great pain and cannot sleep. What about OTC pain killers? I am worried about the prednisone and side effects but I suffer greatly with polymyalgia rheumatica. Thank you for your time. XXXXXXX brown.
Posted Wed, 26 Jun 2013 in General Health
Answered by Dr. Shoaib Khan 33 minutes later

There have been no documented drug reactions with prednisone and vicodin (acetaminophen and hydrocodone) use. Although, you should use it with caution and report to the ER if you experience any symptoms.

Prednisone does have a few side effects, but when prescribed to patients with polymyalgia rheumatica, the benefits outweigh the risks.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications, I would gladly help you.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor